American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Henri Anciaux. Spaces of geodesics of pseudo-Riemannian space forms and normal congruences of hypersurfaces. Trans. Amer. Math. Soc. 366 (2014) 2699-2718.
Abstract, references, and article information   
View Article: PDF

[2] Stefan Suhr. Closed geodesics in Lorentzian surfaces. Trans. Amer. Math. Soc. 365 (2013) 1469-1486.
Abstract, references, and article information   
View Article: PDF

[3] Fuminori Nakata. Wave equations and the LeBrun-Mason correspondence. Trans. Amer. Math. Soc. 364 (2012) 4763-4800.
Abstract, references, and article information   
View Article: PDF

[4] María A. León-Guzmán, Pablo Mira and José A. Pastor. The space of Lorentzian flat tori in anti-de Sitter $3$-space. Trans. Amer. Math. Soc. 363 (2011) 6549-6573. MR 2833568.
Abstract, references, and article information   
View Article: PDF

[5] O. Müller and M. Sánchez. Lorentzian manifolds isometrically embeddable in $\mathbb{L}^{N}$. Trans. Amer. Math. Soc. 363 (2011) 5367-5379. MR 2813419.
Abstract, references, and article information   
View Article: PDF

[6] Isabel Fernandez and Francisco J. Lopez. On the uniqueness of the helicoid and Enneper’s surface in the Lorentz-Minkowski space $\mathbb{R}_{1}^{3}$. Trans. Amer. Math. Soc. 363 (2011) 4603-4650. MR 2806686.
Abstract, references, and article information   
View Article: PDF

[7] Luis J. Alías, Ana Hurtado and Vicente Palmer. Geometric analysis of Lorentzian distance function on spacelike hypersurfaces. Trans. Amer. Math. Soc. 362 (2010) 5083-5106. MR 2657673.
Abstract, references, and article information   
View Article: PDF

[8] E. Bekkara, C. Frances and A. Zeghib. Actions of semisimple Lie groups preserving a degenerate Riemannian metric. Trans. Amer. Math. Soc. 362 (2010) 2415-2434. MR 2584605.
Abstract, references, and article information   
View Article: PDF

[9] T. Hasanis, A. Savas-Halilaj and T. Vlachos. Complete minimal hypersurfaces in the hyperbolic space $\mathbb{H}^{4}$ with vanishing Gauss-Kronecker curvature. Trans. Amer. Math. Soc. 359 (2007) 2799-2818. MR 2286057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mohammed Guediri. Closed timelike geodesics in compact spacetimes. Trans. Amer. Math. Soc. 359 (2007) 2663-2673. MR 2286050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jean-Marc Schlenker. Small deformations of polygons and polyhedra. Trans. Amer. Math. Soc. 359 (2007) 2155-2189. MR 2276616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Arouche, M. Deffaf and A. Zeghib. On Lorentz dynamics: From group actions to warped products via homogeneous spaces. Trans. Amer. Math. Soc. 359 (2007) 1253-1263. MR 2262849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero. Erratum to ``A Berger-Green type inequality for compact Lorentzian manifolds". Trans. Amer. Math. Soc. 355 (2003) 5119-5120. MR 1997597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. J. Slupinski. Functorial Hodge identities and quantization. Trans. Amer. Math. Soc. 355 (2003) 2011-2046. MR 1953536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mohammed Guediri. On the nonexistence of closed timelike geodesics in flat Lorentz 2-step nilmanifolds. Trans. Amer. Math. Soc. 355 (2003) 775-786. MR 1932725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Miguel A. Javaloyes Victoria and Miguel A. Meroño Bayo. Biharmonic lifts by means of pseudo-Riemannian submersions in dimension three. Trans. Amer. Math. Soc. 355 (2003) 169-176. MR 1928083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero. A Berger-Green type inequality for compact Lorentzian manifolds. Trans. Amer. Math. Soc. 354 (2002) 4505-4523. MR 1926886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Scot Adams and Garrett Stuck. Conformal actions of ${\mathfrak{sl}_n(\mathbb{R})}$ and ${\hbox{SL}_n(\mathbb{R})\ltimes\mathbb{R}^n}$ on Lorentz manifolds. Trans. Amer. Math. Soc. 352 (2000) 3913-3936. MR 1650061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Miguel Sánchez. Structure of Lorentzian tori with a killing vector field. Trans. Amer. Math. Soc. 349 (1997) 1063-1080. MR 1376554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lars Andersson, Mattias Dahl and Ralph Howard. Boundary and Lens Rigidity of Lorentzian Surfaces. Trans. Amer. Math. Soc. 348 (1996) 2307-2329. MR 1363008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gregory J. Galloway and Arnaldo Horta. Regularity of Lorentzian Busemann Functions . Trans. Amer. Math. Soc. 348 (1996) 2063-2084. MR 1348150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Luis J. Alías, Angel Ferrández and Pascual Lucas. Hypersurfaces in space forms satisfying the condition $\Delta x=Ax+B$ . Trans. Amer. Math. Soc. 347 (1995) 1793-1801. MR 1257095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marek Kossowski. The intrinsic conformal structure and Gauss map of a light-like hypersurface in Minkowski space . Trans. Amer. Math. Soc. 316 (1989) 369-383. MR 938920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lisa K. Koch. Chains on CR manifolds and Lorentz geometry . Trans. Amer. Math. Soc. 307 (1988) 827-841. MR 940230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yasuo Matsushita. Pseudo-Chern classes of an almost pseudo-Hermitian manifold . Trans. Amer. Math. Soc. 301 (1987) 665-677. MR 882709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gregory J. Galloway. Closed timelike geodesics . Trans. Amer. Math. Soc. 285 (1984) 379-388. MR 748844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William Taber. Projectively equivalent metrics subject to constraints . Trans. Amer. Math. Soc. 282 (1984) 711-737. MR 732115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Tilla Klotz Milnor. Harmonic maps and classical surface theory in Minkowski $3$-space . Trans. Amer. Math. Soc. 280 (1983) 161-185. MR 712254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] L. K. Graves. Codimension one isometric immersions between Lorentz spaces . Trans. Amer. Math. Soc. 252 (1979) 367-392. MR 534127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. Chichilnisky. Group actions on spin manifolds . Trans. Amer. Math. Soc. 172 (1972) 307-315. MR 0309033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1